×

Found 218 Documents (Results 1–100)

100
MathJax

Review of Yau’s conjecture on zero sets of Laplace eigenfunctions. (English) Zbl 1453.35052

Jerison, David (ed.) et al., Current developments in mathematics 2018. Papers based on selected lectures given at the current development mathematics conference, Harvard University, Cambridge, MA, USA, 2018. Somerville, MA: International Press. 179-212 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Integrability in 2D fields theory/sigma-models. (English) Zbl 1459.81076

Dorey, Patrick (ed.) et al., Integrability: from statistical systems to gauge theory. Lecture notes of the Les Houches summer school. Volume 106, Les Houches, France, June 6 – July 1, 2016. Oxford: Oxford University Press. 248-318 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Soliton hierarchies from matrix loop algebras. (English) Zbl 1401.37081

Kielanowski, Piotr (ed.) et al., Geometric methods in physics XXXV. Workshop and summer school, Białowieża, Poland, June 26 – July 2, 2016. Cham: Birkhäuser (ISBN 978-3-319-63593-4/hbk; 978-3-319-63594-1/ebook). Trends in Mathematics, 199-208 (2018).
PDF BibTeX XML Cite
Full Text: DOI

The Sturm-Liouville hierarchy of evolution equations and limits of algebro-geometric initial data. (English) Zbl 1308.37032

PDF BibTeX XML Cite
Full Text: DOI arXiv EMIS

Integrable deformations in the algebra of pseudodifferential operators from a Lie algebraic perspective. (English. Russian original) Zbl 1352.17030

Theor. Math. Phys. 174, No. 1, 134-153 (2013); translation from Teor. Mat. Fiz. 174, No. 1, 154-176 (2013).
PDF BibTeX XML Cite
Full Text: DOI

A formal infinite dimensional Cauchy problem and its relation to integrable hierarchies. (English) Zbl 1347.37115

Ge, Mo-Lin (ed.) et al., Proceedings of the international workshop on quantized algebra and physics, Nankai University, Tianjin, China, July 23–26, 2009. Hackensack, NJ: World Scientific (ISBN 978-981-4340-44-1/hbk; 978-981-4340-45-8/ebook). Nankai Series in Pure, Applied Mathematics and Theoretical Physics 8, 89-108 (2012).
MSC:  37K10 37K05 37K25 37K20
PDF BibTeX XML Cite
Full Text: DOI

Soliton surfaces via a zero-curvature representation of differential equations. (English) Zbl 1250.34071

J. Phys. A, Math. Theor. 45, No. 11, Article ID 115204, 24 p. (2012); corrigendum ibid. 45, No. 41, Article ID 419501, 1 p. (2012).
MSC:  34M15 34M55 34A26
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the positive mass, Penrose, and ZAS inequalities in general dimension. (English) Zbl 1260.53127

Bray, Hubert (ed.) et al., Surveys in geometric analysis and relativity. Dedicated to Richard Schoen in honor of his 60th birthday. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-230-5/pbk). Advanced Lectures in Mathematics (ALM) 20, 1-27 (2011).
MSC:  53C80 53C44 53C20
PDF BibTeX XML Cite
Full Text: arXiv

The mixed Harry-Dym soliton hierarchy. (English) Zbl 1226.37049

Ma, Wen-Xiu (ed.) et al., Nonlinear and modern mathematical physics. Proceedings of the 1st international workshop held in Beijing, China, July 15–21, 2009. Melville, NY: American Institute of Physics (ISBN 978-0-7354-0755-8/pbk). AIP Conference Proceedings 1212, 170-174 (2010).
MSC:  37K10 35Q53
PDF BibTeX XML Cite

Reciprocal transformations and integrable Hamiltonian hydrodynamic type systems. (English) Zbl 1183.37106

Manganaro, Natale (ed.) et al., Proceedings WASCOM 2007. 14th Conference on waves and stability in continuous media, Baia Samuele, Sicily, Italy, 30 June – 6 July 2007. Hackensack, NJ: World Scientific (ISBN 978-981-277-234-3/hbk). 1-6 (2008).
MSC:  37K35 37K05 35F20
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification